# SDR CALA9801261

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR GILL LINING ATTACH ANGLE CORRODED IN AFT CARGO COMPARTMENT AT STA 996, BL 0 TO LBL 6.  THE CORRODED SECTION OF ANGLE WAS CUT OUT.  TWO L-ANGLES AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-4, 51-10-3, AND 51-30-2.
